# SDR GTIA050116

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MID PIT FORWARD BULKHEAD STATION 522 LEFT LOWER CORNER HAS CRACKED ANGLE.  REMOVED CRACKED ANGLE STATION 522.  FABRICATED NEW ANGLE IAW SRM 51-10-2.  TREATED AND PRIMED, INSTALLED ANGLE AT STATION 522 IAW SRM 51-30-2.  (M)
